International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 63, Pages 3419-3422
On polynomials with simple trigonometric formulas
Department of Mathematics, Iowa State University, Ames 50011, IA, USA
Received 19 November 2003
Copyright © 2004 R. J. Gregorac. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We show that the sequences of polynomials with zeros
orthogonal sequences with respect to any integral inner product. We give an algebraic formula for these polynomials, that is
simpler than the formula originally derived by
Cvijovic and Klinowski (1998). New sequences of
polynomials with algebraic numbers as roots and closed
trigonometric formulas are also derived by these methods.